Pennsylvania, 2006Flash Flood in Pennsylvania, May 31, 2006
May 31, 2006 · NWS CTP · 1 event in 1 county or zone
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at May 31, 1:30 PM EST, 3 hours 45 minutes earlier.
Area forecast discussion, May 31, 1:30 PM EST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT WED MAY 31 2006
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
PATTERN TRANSITION IN FULL SWING AS GRADUAL BREAKDOWN OF EASTERN
UPPER RIDGE CONTINUES IN FAVOR OF A STRENGTHENING WESTERN US RIDGE.
MCS BOUNDARY THAT BLEW THROUGH OVERNIGHT HAVING A BIG EFFECT ON
AFTERNOON TEMPS THUS FAR...CURRENTLY RUNNING SOME 5 TO 10 DEGREES
BELOW YESTERDAY AT THIS TIME. THE BOUNDARY...WHICH REACHED INTO
CENTRAL OH...HAS IGNITED SOME TSRA/SHRA ACTIVITY IN A LINE BETWEEN
KCLE TO KMFD TO KVTA. ONLY A SLOW EASTWARD DRIFT NOTED AT LESS THAN
15 MPH.
OF GREATER CONSEQUENCE TO MY FORECAST AREA (MY NORTHWEST COUNTIES)
IS THE DEVELOPING LAKE BREEZE BOUNDARY BETWEEN KCLE AND KLNN. EXPECT
THIS TO CONTINUE TO TIGHTEN UP ALONG THE LAKE SHORE THIS AFTERNOON
BEFORE SPAWNING SOME SHRA/TSRA OF ITS OWN AND MOVING E/SE INTO MY
CWA MID TO LATE AFTERNOON. THIS IS THE AREA WITH THE BEST CHANCE OF
SEEING STRONG TO SEVERE STORMS GIVEN MODERATE TO HIGH CAPES.
FURTHER EAST...ANY CONVECTIVE WOULD HAVE TO BE TERRAIN INDUCED OVER
THE LAURELS. LATEST VIS PICS INDICATE FIRST VESTIGES OF TOWERING CU
STARTING TO POP...SO LIKELY TO SEE A FEW SHOWERS AND PERHAPS A TSRA
BEFORE 130 OR 200 PM.
FRONT CONTS TO SAG SOUTHEASTWARD TONIGHT...WITH THE REMAINDER OF
CENTRAL PA GETTING INTO THE SHRA/TSRA REGIME. BEYOND THIS EVENING/S
ACTIVITY DURING THE DIURNAL HEATING MAXIMUM...NOT EXPECTING ANY
STRONG TO SEVERE STORMS TO LINGER OVERNIGHT BUT SLOW MOVERS WILL
PRODUCE COPIOUS RAINFALL WITH PWATS IN THE 1.5 TO 1.75 RANGE.
THURSDAY WILL BEGIN WITH THE FRONT DRAPED ACROSS THE WESTERN THIRD
OF THE STATE...CONTINUING TO SLOWLY MOVE EAST. SEVERE THREAT GREATLY
DIMINISHED THU CENTRAL AND WEST...BUT MAGNIFIED IN THE EAST SHOULD
THERE BE MORNING BREAKS. POTENTIAL CAPES TO 2500 J/KG SEEN IN NAM
BUFKIT SOUNDINGS FOR MDT SWD AND EWD AHEAD OF THE FRONT. ELSEWHERE
SHOWERY AND COOLER CONDITIONS WILL BE THE RULE.
MAV/MET BLEND FOR TEMPERATURES ACCEPTED IN GENERAL THROUGH THIS TIME
PERIOD. STAYED VERY CLOSE TO MAV POPS AS WELL...JUST SLIGHTLY ABOVE
LATER TONIGHT AND THU IN VICINITY OF ADVANCING COLD FRONT.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY NIGHT/...
SHORT WAVE ENERGY RIDING OVER THE SLOW MOVING SFC COLD FRONT WILL
LIKELY LEAD TO THE DEVELOPMENT OF ONE OR MORE WEAK SFC WAVES ACROSS
CENTRAL/SOUTHERN PENN LATE THURSDAY NIGHT AND FRIDAY
MORNING...RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS ALL
AREAS THURSDAY NIGHT...AND CONCENTRATED FROM THE SUSQUEHANNA
VALLEY...EAST ON FRIDAY.
FOLLOWED CONSENSUS SREF QPF OF AROUND 0.60 OF AN INCH BASIN AVERAGE
FOR 00Z-12Z FRIDAY...AND SIMILARLY FOR THE EASTERN HALF OF OUR CWA
DURING THE DAY FRIDAY...WHERE WEAK TO MODERATE SFC BASED INSTABILITY
WILL BE FOCUSED /AT LEAST DURING THE MORNING HOURS/ AHEAD OF THE
COLD FRONT. MREF PRECIP WATER VALUES WILL STILL BE IN THE RANGE OF
2-3 STANDARD DEVIATIONS ABOVE NORMAL OVER THE SE 1/2 OF THE CWA...SO
LOCALLY HEAVIER 1-2 INCH AMOUNTS ARE POSSIBLE IN EACH 12 HOUR PERIOD.
THE STRING OF HOT DAYS WILL BE JUST A MEMORY AS MUCH COOLER AIR WILL
ARRIVE WITH THE GRADUAL DEVELOPMENT OF A HIGH AMPLITUDE...EASTERN US
TROUGH LATE FRIDAY THROUGH THE MIDDLE OF NEXT WEEK. MEDIUM RANGE
ENSEMBLE MOS DISPLAYS MAX TEMPS NEAR TO SEVERAL DEG BELOW NORMAL FOR
SATURDAY THROUGH MONDAY /60S ACROSS THE MTNS AND LOW TO MID 70S IN
MOST OTHER PLACES...BEFORE READINGS REBOUND TO NEAR NORMAL LATE NEXT
WEEK.
AS FAR AS DAY TO DAY CLOUDS AND PRECIP ARE CONCERNED...SATURDAY
AFTERNOON THROUGH SUNDAY APPEAR TO DISPLAY THE HIGHEST PROBABILITIES
FOR SHOWERS VIA THE OPERATIONAL GFS...WHILE THE 00Z MREF INDICATES
LITTLE TO NO PRECIP DURING THIS PERIOD. SFC DEWPOINTS IN THE LOWER
TO MID 50S AND THE PRESENCE OF A DISTINCT THERMAL TROUGH ALOFT
SHOULD LEAD TO SCATTERED SHOWERS AND ISOLATED TSRA. HIGHEST POPS OF
40-50 PERCENT DURING THIS PERIOD WILL BE PAINTED ACROSS THE NRN AND
WESTERN MTNS WHERE SFC BASED CAPES VIA THE GFS WILL BE IN THE RANGE
OF 1000-2000 J/KG DURING PEAK HEATING. GREATEST BOUNDARY LAYER BASED
INSTABILITY SHIFTS TO THE CENTRAL AND SOUTHERN ZONES ON SUNDAY...AND
THIS IS WHERE THE HIGHER /THOUGH STILL CHC/ POPS WILL BE SHOWN.
WEAK RIDGING AT THE SFC AND ALOFT BUILDS OVER THE REGION MONDAY AND
TUESDAY...WHICH SHOULD NEGATE ANYTHING MORE THAT A FEW ISOLATED SHRA
DOTTING THE RADAR SCOPE IN THE AFTERNOON. HOWEVER...WILL KEEP THE
POPS JUST BELOW SLIGHT CHC THRESHOLD OF 20 PERCENT. MAINLY AFTERNOON
CHC POPS WILL CONTINUE THROUGH DAYS 6 AND 7 AS A SECOND...RELATIVELY
STRONG UPPER TROUGH AND ASSOCIATED 300 HPA JET MAX OF 110 KTS...DIGS
SE FROM THE UPPER GREAT LAKES REGION. LATE WEDNESDAY /OR THURSDAY/
COULD PROVIDE ANOTHER ROUND OF STRONG TO SEVERE TSRA BASED ON THE
REBOUND IN TEMPERATURE...THE APPROACH OF A SFC COLD FRONT FROM THE
WEST...AND INCREASING LOW/MID LVL SHEAR COINCIDING WITH THE NW FLOW
ALOFT.
&&
.AVIATION...
TRANSITION FROM VFR TO SCT MVFR CONDITIONS THIS AFTERNOON AS
SCATTERED TSTMS REDEVELOP ACROSS CENTRAL PA. SOUTHEAST ROUTES SHALL
REMAIN MOSTLY VFR THROUGH LATE THIS EVENING...WITH THE GREATEST
AVIATION IMPACTS FROM SHRA/TSRA ON CENTRAL AND WESTERN ROUTES. HAVE
CONTINUED TO MENTION VCTS IN TAFS...AS DIFFICULT TO SAY WHETHER
ACTIVITY WILL AFFECT ANY INDIVIDUAL TERMINAL. EVENING MAX OF
SHOWERS/TSTMS WL GRADUALLY DIMINISH OVERNIGHT...WITH WIDESPREAD
MVFR/IFR VSBYS RETURNING AFTER 08Z. EXPECTING MORE COVERAGE OF IFR
CONDITIONS LATE TONIGHT INTO THU THAN RECENT DAYS...GIVEN GREATER
MOISTURE.
SSW WIND DIRECTION ALL AREAS...BUT VEERING TO THE WEST LATE THIS
AFTERNOON IN VICINITY OF LAKE BREEZE. PREVAILING SPEEDS SHOULD
REMAIN BELOW 8 KTS THROUGH THE PERIOD...BUT DIRECTION/SPEED WILL OF
COURSE BE HIGHLY VARIABLE IN AND NEAR ANY TSTMS.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...DEVOIR
LONG TERM...LAMBERT
AVIATION...DEVOIR
Hazardous weather outlook, May 31, 2:54 AM EST, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 AM EDT WED MAY 31 2006
PAZ004>006-010>012-017-018-024-033-037-041-042-010800-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
354 AM EDT WED MAY 31 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL POP UP AGAIN THIS AFTERNOON AND
EVENING. SOME OF THE STORMS COULD PRODUCE HAIL AND DAMAGING
WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING.
PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-010800-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
354 AM EDT WED MAY 31 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
DANGELO
In the hours before
Special weather statement, May 31, 3:17 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
417 PM EDT WED MAY 31 2006
PAZ004-312215-
WARREN-
417 PM EDT WED MAY 31 2006
...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY BETWEEN 5 PM AND
615 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
WATTSBURG...SOUTH TO CAMBRIDGE SPRINGS AND MEADVILLE...MOVING
EAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR BEAR LAKE...COLUMBUS
AROUND 500 PM...SPRING CREEK...LOTTSVILLE AROUND 515 PM...SUGAR
GROVE...GRAND VALLEY AROUND 525 PM...YOUNGSVILLE AROUND 540
PM...TIDIOUTE AND RUSSELL AROUND 540 PM.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...STATE ROAD 59.
LOCALLY VERY HEAVY RAIN OF 1 TO 2 INCHES WILL FALL FROM THESE STORMS
WITHIN A FEW HOUR PERIOD EARLY THIS EVENING...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH LEADING EDGE
OF THESE STORMS.
ALSO...EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
FORECASTER: LAMBERT
Special weather statement, May 31, 3:46 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT WED MAY 31 2006
PAZ037-312145-
TIOGA-
446 PM EDT WED MAY 31 2006
...STRONG THUNDERSTORMS WILL AFFECT TIOGA COUNTY...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
WEST ELMIRA TO WELLSBORO...MOVING EAST AT 15 MPH. THE THUNDERSTORMS
WILL BE NEAR MANSFIELD AROUND 455 PM...ROSEVILLE AROUND 500 PM AND
COVINGTON AROUND 515 PM.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. IN
ADDITION...EXPECT INTENSE AND FREQUENT CLOUD TO GROUND LIGHTNING. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
FORECASTER: RXR
Special weather statement, May 31, 4:08 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EDT WED MAY 31 2006
PAZ024-312215-
CAMBRIA-
508 PM EDT WED MAY 31 2006
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CAMBRIA COUNTY...
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS IN NORTHERN SOMERSET COUNTY...MOVING
NORTHEAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR EAST CONEMAUGH
AROUND 515 PM...DUNLO AROUND 520 PM...SIDMAN AROUND 525 PM...
BEAVERDALE...SOUTH FORK AROUND 535 PM...SUMMERHILL...VINCO AROUND
540 PM AND WILMORE AROUND 550 PM.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 219...AND STATE ROAD 56.
HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE POSSIBLE
WITH THESE STORMS. IN ADDITION...EXPECT FREQUENT CLOUD TO GROUND
LIGHTNING. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
FORECASTER: RXR
Special weather statement, May 31, 4:49 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
549 PM EDT WED MAY 31 2006
PAZ025-034-312245-
BEDFORD-BLAIR-
549 PM EDT WED MAY 31 2006
...STRONG THUNDERSTORMS WILL AFFECT BEDFORD AND BLAIR COUNTIES...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
ALTOONA TO 11 MILES SOUTHEAST OF WINDBER...MOVING NORTHEAST AT 10
MPH. THE THUNDERSTORMS WILL BE NEAR SKI GAP...BLUE KNOB STATE
PARK AROUND 600 PM...HORSESHOE CURVE AROUND 605 PM...QUEEN
AROUND 615 PM...NEWRY...DUNCANSVILLE...CLAYSBURG AND ALTOONA AROUND
630 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-99 BETWEEN MILE MARKERS 6 AND 31.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220.
STRONG THUNDERSTORMS OVER CAMBRIA AND SOMERSET COUNTIES WILL MOVE
INTO BLAIR AND BEDFORD COUNTIES OVER THE NEXT HOUR. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. HAIL UP TO AN
INCH IN DIAMETER HAS ALSO BEEN REPORTED WITH THESE STORMS. WIND
GUSTS IN EXCESS OF 30 MPH AND FREQUENT LIGHTNING ARE POSSIBLE.
FORECASTER:GARTNER
Local storm report, May 31, 5:06 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 PM EDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL CONFLUENCE 39.81N 79.35W
05/31/2006 E0.88 INCH SOMERSET PA PUBLIC
NICKLE SIZED HAIL REPORTED ALONG SOMERSET COUNTY LINE
NEAR CONFLUENCE.
0530 PM HEAVY RAIN N SOMERSET 40.01N 79.08W
05/31/2006 M0.00 INCH SOMERSET PA TRAINED SPOTTER
2.25 INCHES OF RAINFALL IN 1 HOUR 15 MINUTES. MAX HAIL
SIZE DURRING EVENT 1/4 INCH DIAMETER.
0530 PM HEAVY RAIN SOMERSET 40.01N 79.08W
05/31/2006 E0.00 INCH SOMERSET PA LAW ENFORCEMENT
ESTIMATED 2 TO 4 INCHES PER HOUR OVER THE LAST HOUR IN
SOMERSET CAUSING BASEMENTS TO FLOOD AND ROAD CLOSURES.
ALSO REPORTED...MULTIPLE TREES DOWN IN TOWN.
0535 PM HAIL OGLETOWN 40.19N 78.70W
05/31/2006 E1.00 INCH SOMERSET PA PUBLIC
1 INCH DIAMETER HAIL REPORTED BY PUBLIC
&&
MBCSpecial weather statement, May 31, 5:13 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT WED MAY 31 2006
PAZ037-312315-
TIOGA-
613 PM EDT WED MAY 31 2006
...STRONG THUNDERSTORMS WILL AFFECT TIOGA COUNTY...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER LINE OF THUNDERSTORMS...SOME STRONG...EXTENDING FROM 11
MILES NORTHEAST OF MANSFIELD TO TO 11 MILES WEST OF WELLSBORO...
MOVING EAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR MANSFIELD
AROUND 655 PM AND KEENEYVILLE AROUND 715 PM.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.
A 15 MINUTE PERIOD OF HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40
MPH ARE POSSIBLE WITH THESE STORMS. IN ADDITION...EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
FORECASTER: RXR
Flash Flood, Cambria
- When
- May 31, 5:15 PM EST to 6:45 PM EST
- Where
- Cambria County, Lilly
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.495, -78.714 (the zone’s center; the record gives no point)
Thunderstorms with torrential rain caused Flash Flooding in Cambria County, mainly in the Lilly area. The heavy rain caused two mudslides along Route 53 in Washington Township and Lilly borough. State Route 53 was closed for some time, along with other township roads in Washington and Lilly boroughs. The Little Conemaugh River came out of its banks in two locations: Lilly and Portage Townships.Damage was confined mainly to basement flooding (about 30), with several berm washouts."
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Ohio, May 31, 2006$311,000 · 50 kt wind · 14 events
- Heavy Rain in Kansas, May 31, 2006$205,000 · 1 event
- Tornadoes and Damaging Winds in Indiana, May 31, 2006$25,000 · F0 · 5 events
- Hail and Damaging Winds in New York, May 31, 2006$25,000 · 50 kt wind · 4 events
- Damaging Winds in Vermont, May 31, 2006$25,000 · 50 kt wind · 3 events
- Flash Flood and Hail in Kentucky, May 31, 2006$16,000 · 1 in hail · 12 events
- Damaging Wind in Tennessee, May 31, 2006$25,000 · 60 kt wind · 1 event
- Tornadoes and Flash Flood in Illinois, May 31, 20061 injured · F0 · 11 events
- Hail in Colorado, May 31, 20061.75 in hail · 16 events
- Damaging Wind in Tennessee, May 31, 2006$20,000 · 60 kt wind · 1 event
- Damaging Wind in Tennessee, May 31, 2006$20,000 · 60 kt wind · 1 event
- Hail and Damaging Wind in New York, May 31, 2006$15,000 · 50 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5513102.